MathSciNet Relay Station
MathSciNet bibliographic data
MR1289837 (95k:53060) 53C25 (32L25 32S30 53C55)
LeBrun, Claude; Singer, Michael A Kummer-type construction of self-dual $4$-manifolds. Math. Ann. 300 (1994), no. 1, 165–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement